Kim, Sung-Won and Cho, Byung Ha (1989) Higher-dimensional black-hole solution with dilaton field. Physical Review D, 40 (12). pp. 4028-4032. ISSN 0556-2821 http://resolver.caltech.edu/CaltechAUTHORS:KIMprd89
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:KIMprd89
Using dimensional reduction by isometry from a higher-dimensional Einstein theory, the higher-dimensional black-hole solutions are considered. We obtain the spherically symmetric black-hole solutions in (4+n)-dimensional spacetime with the dilaton field. It is shown that the contribution of the dilaton field affects the gravitational coupling.
|Additional Information:||©1989 The American Physical Society Received 23 January 1989 It is a great pleasure to thank Professor Y.M. Cho for stimulating discussions. The work was supported by the Korea Science and Engineering Foundation and Ewha Faculty Research Foundation.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||16 Dec 2006|
|Last Modified:||26 Dec 2012 09:23|
Repository Staff Only: item control page